Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dizziness, black out and cold sweats. what could this be?

I woke up this morning, came downstairs and all of a sudden felt dizzy and vision went dark, I sat down at the table and put my head on the table and then it got worse. I could see black spots and I went all cold and started sweating. Then out the blue I was sick on the floor! I then lay down and instantly fell sleep for 2 hours :/ Since then my head has felt spacey and slightly achy. What could this be??
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014
Your problems are of an emergency nature and you should not take things lightly.
It could be due to hypoglycemia, cardiac problem or problem in your brain.
Please ask your family members to accompany you to a hospital and take consultation from a internal medicine specialist.
You never know if something is really wrong and that could easily be trated on time.
Best wishes
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor